# SDR DALA2017061804843

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 58,635 hours, 26,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE LOWER FUSELAGE EXTERNAL SKIN FRAME 59, BETWEEN STRINGERS 40R - 41R.  TIME LIMITED REPAIR PERFORMED IAW ER/A.
